# SDR GTIA2025072839015

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 32,470 hours, 14,536 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKERS M6 & M7 OPENED IN FLIGHT. BOTH THE AFT AND FWD CARGO SMOKE ILLUMINATED ON THE AIRCRAFT BUT NO MASTER WARNING OR ECAM DETECTED. CREW FOLLOWED MX PROCEDURES AND FEELS SAFE TO CONTINUE. NO EMERGENCY DECLARED AND NO CONFERENCE CALL REQUIRED. MX WILL TROUBLESHOOT UPON ARRIVAL IN LAX. -RESET C/B M6 & M7 NO DEFECTS NOTED. PERFORMED CIDS BITE TEST. OK FOR SVC. REF AMM 23-77-00. MOC # 114724.
